Turn on thread page Beta
    • #1
    • Thread Starter
    #1

    I'm considering taking pro plus to aid revision when i get tired but I'm also on sertraline for depression; will it be safe? Has anyone else tried it?

    Thanks
    • #2
    #2

    Pro Plus is just caffeine, right?

    I haven't ever taken sertraline, but I didn't have any adverse effects from drinking things with caffeine in them while taking a different SSRI, citalopram; they're not supposed to react. Having said that, I just looked up sertraline and caffeine and it looks like they're more likely to interact. Supposedly sertraline can raise levels of caffeine in the blood and make it easier to overdose. So I'd be really careful if you try it -- make sure only to take a small dose. Caffeine tablets can be really easy to overdose on even without taking any other medications and it sounds far from pleasant.

    So maybe try out the very smallest available dose of Pro Plus if you really need help staying awake, while watching out for any adverse effects? As with so many things it seems like it has different effects on different people, so you might be ok so long as you limit how much you take and stay aware.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: May 16, 2015

2,953

students online now

800,000+

Exam discussions

Find your exam discussion here

Poll
Should predicted grades be removed from the uni application process

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.